# SDR CALA2018122402637

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5323051370002
- Condition: Corroded
- Location: Frm 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FR30 BETWEEN STRINGERS 40R-41R CLEAT H AS CORROSION SPOT ON UPPER SURFACE SPEC A3NB-53-3-6105 GEN BY V9 19150. REMOVED CORRODED CLEAT AND REPLACED NEW CLEAT IAW AIRBUS A320 51 -42-11-001. ALODINE,TREATED,PRIMED AND TOPCOATED IAW A320 51-23- 11-001 AND 51-23-11-001 AT FRAME 30 STR40R-41R BY MECH V891419 I NSP BY 61.  RII
